# SDR CALA2023070302129

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 45,712 hours, 16,118 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 185728
- Condition: Inoperative
- Location: M1695
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS INOP AT M01695. REF TO PEMCO BY 13898.0710 REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M01695. OPS CHECK GOOD, B737 AMM 33-51-06-960-805. WORK PERFORMED BY V934534, ENTERED BY V927860.
